# SDR SCNA20241203388

- Difficulty date: October 24, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 59,298 hours, 22,951 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF W/O 87630 N/R 9 . TEMP REPAIR INSTALLED ON WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB AT STA 663 BETWEEN RBL 31.83 AND RBL 40 REQUIRES REPLACEMENT BEFORE 6000 FLT CYCLES OR 24 MOS. ( DAMAGE TOLERANCE EVALUATION FROM ENGINEERING ). RESOLUTION: REF SCA WO 90271 NR-00008 PERFORMED PERMANENT REPAIR ON WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB STA 663 BETWEEN RBL 25 AND RBL 46 IAW B737-800 SRM 57-10-10-2R-3. THIS CLEARS MDDR # 125329. MC NOTIFIED.
